On Jacobson Radical for Γ-Rings

Authors

  • AC Paul Department of Mathematics, University of Rajshahi, Rajshahi
  • Md Sabur Uddin Department of Mathematics, University of Rajshahi, Rajshahi

DOI:

https://doi.org/10.3329/ganit.v29i0.8524

Keywords:

Jacobson Density Theorem

Abstract

Jacobson radical of gamma rings is one of the most significant concept in the ring theory. In this paper we consider the Jacobson radical for gamma rings due to A.C. Paul and T.M. Abul Kalam Azad [5]. Some new characterizations are developed in this radical. The Jacobson Density Theorem and its converse Theorem are also proved here.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 29 (2009) 147-160 

DOI: http://dx.doi.org/10.3329/ganit.v29i0.8524 

Downloads

Download data is not yet available.
Abstract
609
PDF
690

Downloads

How to Cite

Paul, A., & Uddin, M. S. (2011). On Jacobson Radical for Γ-Rings. GANIT: Journal of Bangladesh Mathematical Society, 29, 147–160. https://doi.org/10.3329/ganit.v29i0.8524

Issue

Section

Articles